MAUDE Adverse Event Report: EXACTECH, INC. TRULIANT PS CEM FEM PS CEM LEFT SZ 5; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. TRULIANT PS CEM FEM PS CEM LEFT SZ 5; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 02-020-11-0250
Medical Device Problem Codes Unstable (1667); Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Pain (1994); Scar Tissue (2060); Synovitis (2094); Discomfort (2330); Osteolysis (2377); Ambulation or Postural Difficulties (2544); Joint Laxity (4526); Swelling/ Edema (4577); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 08/29/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D10: (b)(6) 02-022-45-5040 - truliant tib fit tray cem sz 5f / 4t.(b)(6) 02-020-11-0250 - truliant ps cem fem ps cem left sz 5.(b)(6) 02-012-60-1440 - logic stem ext 14mm x 40mm.(b)(6) 204-70-00 - tibial stem ext.Screw.(b)(6) 200-07-32 - advanced patella 32mm 3 peg implant.The reported event was unable to be confirmed due to limited information received from the customer.No device was returned for evaluation; further, photographs and/or radiograph images were not provided for review.Operative notes and/or medical records were not provided for review of usage/ technique.A review of manufacturing data was performed and no discrepancies relevant to the reported event were found.A review of complaint history determined that no further action is required as no trends were identified.A definitive root cause was unable to be determined; however, may have been the result of prosthesis wear and femoral loosening as stated in the operative notes.The femoral loosening may have been the result of failure of the cement used to secure the femoral component to the femoral bone, which led to loosening at the cement-implant interface.However, this cannot be confirmed as there were no details regarding cementing technique or environmental conditions provided.Possible causes for polyethylene wear include malalignment between the implants, high contact stresses during knee flexion, third body wear, patient-related conditions, instability, or any combination of these possibilities.The extent and root cause of the reported polyethylene wear cannot be determined as the devices were not available for evaluation, and pre-revision radiographs and images of the explanted devices were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.
 
Event or Problem Description
As reported via legal documentation, a patient had left knee replacement surgery due to advanced degenerative joint disease, left knee, varus deformity, flexion contracture.They were subsequently revised, approximately 3 months post primary procedure.Revision op report states that the patient indicated for surgery due to pain, instability, and swelling.The report further states that the loosening of the femoral component was noted.Femoral component had no fixation to the cement, but cement had a good fixation to-the bone.There is no other patient demographic or medical history available.There is no device return.There are no photos or other images of the device provided.No additional information is available.

Brand Name
TRULIANT PS CEM FEM PS CEM LEFT SZ 5
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH
2320 nw 66 ct
gainesville FL 32653
Manufacturer Contact
katy priest
2320 nw 66 ct
gainesville, FL 32653
3523771140
MDR Report Key25217291
Report Number1038671-2026-00617
Device Sequence Number10001688
Product Code JWH
UDI-Device Identifier10885862314475
UDI-Public10885862314475
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K170240
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number02-020-11-0250
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/31/2023
Initial Report FDA Received Date05/19/2026
Date Device Manufactured01/11/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age73 YR
Patient SexMale